# SDR SWAA2016081154744

- Difficulty date: August 5, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 39,567 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75052
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL CORRODED BETWEEN BS 747 - 767.   R & R INTERCOSTAL IAW DWG AND SRM.
